Another sufficient condition for the stability of grey discrete-time systems

Pin L. Liu, Wen-Jye Shyr

Research output: Contribution to journalArticle

8 Citations (Scopus)


In this paper, the stability of grey discrete-time systems is discussed whose state matrices are interval matrices. A new approach is obtained which guarantee the stability of grey discrete-time systems. The sufficient condition for robust stability of grey time delay systems subjected to interval systems is also derived. By mathematical analysis, the stability criterion is less conservative than those in previous results. Examples are given to compare the proposed method with reported recently.

Original languageEnglish
Pages (from-to)15-23
Number of pages9
JournalJournal of the Franklin Institute
Issue number1
Publication statusPublished - 2005 Jan 1


All Science Journal Classification (ASJC) codes

  • Signal Processing
  • Information Systems and Management
  • Control and Systems Engineering
  • Electrical and Electronic Engineering
  • Applied Mathematics
  • Control and Optimization
  • Modelling and Simulation

Cite this